# SDR ASAA2013042694616

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 11,246 hours, 3,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED UPON RECALL AFTER ENG START ON GROUND.  ACFT GROUNDED.  BITE TESTED BOTH ZONE TEMP CONTROLLERS IAW FIM 21-62, TASK 801.  NR 1 CONTROLLER TEST GOOD.  NR 2 CONTROLLER BIT AND PREV FLT FLT DECK TRIM VALVE LIGHT ILLUMINATED.  LIGHT WENT ON ON VERIFY.  NO HISTORY PAST 30 DAYS.
